MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The coil (subject device) was returned for analysis, and it was discovered that the main coil (subject device) was fractured.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject main coil was fractured, stretched, the suture was also damaged.The coil delivery wire and sheath were not returned.The device difficulty engaging target vessel functional test was not applicable.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported device difficulty engaging target vessel could not be duplicated as it is a procedural code; however, the analysis results are consistent with the reported event.The reported main coil stretched was confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that while repositioning and engaging with the vessel, the subject coil could not be moved as intended.After removing it out, the coil was found to be stretched.Additional information provided by the customer indicated that the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.During analysis, the main coil was fractured, stretched, and the suture was also found to be damaged.It is probable that patient-specific anatomical factors, may have resulted in the inability to reposition the coil as intended and subsequently contributed to the coil stretching and fracture, as well as suture damage observed during the analysis.An assignable cause of procedural factors will be assigned to as reported ¿device difficulty engaging target vessel¿ ,¿ main coil stretched ¿as well as analyzed ¿main coil broken/fractured during use¿, ¿main coil stretched¿ and ¿main coil suture damage¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET 360 ULTRA 4MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24243249
Report Number3008881809-2026-00063
Device Sequence Number9618724
Product Code HCG
UDI-Device Identifier04546540675941
UDI-Public(01)04546540675941(17)300324(10)25531686
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035424150
Device Lot Number25531686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER).
Patient SexUnknown